Cutaneous Complications Secondary to Haemostasis Abnormalities in COVID-19 Infection
KeywordsCOVID-19, dissecting haematoma, dermatoporosis, coagulation abnormalities
We describe the case of a patient hospitalized for acute decompensated heart failure in a standard medical ward. During hospitalization, he was diagnosed with COVID-19 and transferred to a special unit. The clinical course was marked by worsening of the respiratory disease, the development of right parotiditis and thrombosis of the left internal jugular vein. Therapeutic anticoagulation was initiated and 2 days later, the minimal dermatoporosis lesions previously present in the upper extremities evolved to haemorrhagic bullae with intra-bullae blood clots and dissecting haematomas. Surgical management of the dissecting haematomas was difficult in the context of haemostasis abnormalities. The patient died 29 days after hospital admission.
Issue: Vol 7 No 7 (view)